# SDR CA030703008

- Difficulty date: June 24, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,631 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 101406335
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 600 HR INSPECTION REVEALED 2 CRACKED STRINGERS (NR 9 RT HYD TSB 2472 REV.II.)
